# SDR MASA2015040812020

- Difficulty date: April 7, 2015
- Submitted: April 9, 2015
- Operation: Air carrier
- Aircraft: N933LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15033
- Aircraft time: 24,406 hours, 20,610 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Left
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LEFT PACK, STRONG BURNING ODOR,  FLT DECK ONLY.  PERFORMED OPS CHECK, NO DEFECTS.
